# SDR CALA2023030600634

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737-8
- Aircraft serial: 32402
- Aircraft time: 68,345 hours, 23,615 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: L Wing Pnl 551bt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LT WING PANEL 551BT HAS 11 FASTENERS MISSING IN A ROW I/B SIDE. VERIFIED NUT PLATES ARE THERE AND NOT STRIPPED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V925544 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003069066 AND PRTR JONES, ALLEN (V925544) INSTALLED MISSING FASTENERS. OK FOR CONTINUED SERVICE JONES, ALLEN (V925544) INSTALLED MISSING FASTENERS. OK FOR CONTINUED SERVICE ADD EMP:V925544
